MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE DRAIN SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE DRAIN SET; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 026-20030
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to the manufacturer for physical evaluation and the failure mode cannot be confirmed.The entire lot has been sold and distributed.However, an investigation of the device manufacturing records was conducted by the manufacturer.There were no deviations or non-conformances during the manufacturing process.In addition, the batch record review confirmed the labeling, material, and process controls were within specification.
 
Event or Problem Description
A peritoneal dialysis (pd) patient's registered nurse (rn) reported the patient reported the bottom seam corner of the bag was not completely sealed and leaked during treatment.Per pdrn no fluid came into contact with the cycler.Per pdrn the patient was able to re-setup with supplies to complete treatment when the issue occurred, thus no treatment was missed.Per pdrn the patient did not require any medical intervention or additional treatment as a result of the reported leak, and no adverse event occurred.Per pdrn the patient continues to use continuous cycler-assisted peritoneal dialysis (ccpd) therapy with the cycler without further issue.Per pdrn the sample was discarded.

Brand Name
STAY SAFE DRAIN SET
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key6994493
Report Number8030665-2017-00915
Device Sequence Number19084123
Product Code KDI
UDI-Device Identifier00840861100583
UDI-Public00840861100583
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K904806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2020
Device Catalogue Number026-20030
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2017
Initial Report FDA Received Date11/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1